# SDR ZZDA5322097

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND 5 EACH FASTENERS WITH CRACK INDICATIONS W/HFEC RT SECTION 41 SKIN.  REMOVED COCKPIT SIDE PANELS AND INSULATION FOR ACCESS.  REMOVED CRACKED AREAS AND HFEC INSPECTED FOR VERIFICATION OF REMOVAL IAW SRM 51-00-00 PART 6 FIG 23.  FABRICATED 3 EACH DOUBLERS FROM 2024 T3 .080 INCH AND 4 EACH FILLERS FROM 2024 T3 .071 INCH IAW B 737 SRM 53-30-3.  ALODINED, PRIMED, AND INSTALLED IAW B 737 SRM 53-30-3 AND 51-10-2.  REINSTALLED INSULATION AND PANELS IAW MM 25-16-0.  (X)
